I'm a 52 y/o female with RA, Sjogrens and fibromyalgia. I've been on Humira & methotrexate for about 7 years. Sinusitis symptoms off and on, usually after Humira injection or day after taking mtx. Infection needing antibiotic only a few times. Frustrating, but better than hurting, fatigue and joint degeneration.
I have been taking Gabapentin, 600 mg at night, for over two years due to lumbar decompression and fusion of L4-L5. During the same year I had C4-C7 fused as well. I take a 10 milligram Valium every night. Due to these surgeries I have been totally incapacitated for over a year. I am also a 62 year old female. Recently I gradually started getting back into playing golf, as well as other more physical activities. While playing golf I started noticing that I was getting a terrine rash. It started at my ankles and have now worked its way up to my knees, right where the sun hits. It looks terrible and my dermatologist took a biopsy today. Could it be due to photosensity caused by Valium and Gabapentin? The doctor says that it's actually blood vessels breaking or leaking under the skin. It looks terrible, and when I stand I feel a sensation of pins and needles in my lower legs. I don't know what to think or do. I do not want to be housebound any longer.
What are the long term effects of methotrexate I was on Methotrexate for about a year and started to have side effect,lesions not healing on my skin and in my mouth. WBC and RBC were low, liver enzymes were high. I developed weakness and not able to do my job at work. Now I have been off it for 10 months and had a TIA in March. Weakness and co ...
Misdiagnosed with bipolar mania and corticosteroid induced psychosis A doctor began prescribing me the Advair Diskus 100/50 when I was around 16 or 17 years old, but I didn't start taking it regularly as prescribed until I got to college in 2006. Being on my own for the first time, I really buckled down on keeping my asthma under control, which at the time I thought ...
Aweful body aches and mood swings! I have had implanon for 2 weeks now and i have been having aweful muscle pains that last all day and tightness of the joints.i feel as if i have ran 10 miles. Getting this taken out of my arm asap. I can't handle the constant pain anymore.
NOTE: The study is based on active ingredients. Other drugs that have the same active ingredients are also considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.